Armenian Journal of Mathematics

Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil (2017) Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure. Armenian Journal of Mathematics, 9 (1). pp. 43-59. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
291Kb

Abstract

We consider unit tangent sphere bundle of a Riemannian manifold $ (M,g) $ as a $ (2n+1) $-dimensional manifold and we equip it with pseudo-Riemannian $ g $-natural almost contact B-metric structure. Then, by computing coefficients of the structure tensor $ F$, we completely characterize the unit tangent sphere bundle equipped to this structure, with respect to the relevant classification of almost contact B-metric structures, and determine a class such that the unit tangent sphere bundle with mentioned structure belongs to it. Also, we find some curvature conditions such that the mentioned structure satisfies each of eleven basic classes.

Item Type:Article
Subjects:53-xx Differential geometry
58-xx Global analysis, analysis on manifolds
ID Code:771
Deposited By:Dr. Esmaeil Peyghan
Deposited On:08 Jun 2017 13:05
Last Modified:08 Jun 2017 13:05

Repository Staff Only: item control page